# SDR UIEA2016072100609

- Difficulty date: July 21, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 70,103 hours, 11,296 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Broken
- Location: Bs 1377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN ON CROWN AREA OD M/D UPPER CHORD AT RBL 11.33 STA 1377.   REPLACE DAMAGED PART IAW SRM 51-40-02-0G-0 REV.77, DWG NUMBER 65B24600 SHEET REV.B, DWG NUMBER SHEET 20 REV.B AND DWG NUMBER 65B24600 SHEET 2 REV.D AND DWG 65B24600 SH 19 REV.C.
